# SDR 98ZZZX114

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N401GS
- Make and model: Cessna 401A
- Aircraft serial: 401A0063
- Engine: Cont TSIO520EB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: SA649520A3
- Condition: Galled
- Location: Engine
- Part time: 168 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFTER/CAMSHAFT GALLED.  LIFTER BODY CHIP FOUND IN OIL FILTER.  PRESSURE RELIEF VALVE CAUSING LOW OIL PRESSURE.  ENGINE TORN DOWN, NEW PARTS INSTALLED.
